Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some remarks on localization of Schrodinger means
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2012 (English)In: Bulletin des Sciences Mathématiques, ISSN 0007-4497, E-ISSN 1952-4773, Vol. 136, no 6, 638-647 p.Article in journal (Refereed) Published
Abstract [en]

We study localization and localization almost everywhere of Schrodinger means of functions in Sobolev spaces.

Place, publisher, year, edition, pages
2012. Vol. 136, no 6, 638-647 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-103970DOI: 10.1016/j.bulsci.2012.01.002ISI: 000308784500002Scopus ID: 2-s2.0-84865392600OAI: oai:DiVA.org:kth-103970DiVA: diva2:563135
Note

QC 20121029

Available from: 2012-10-29 Created: 2012-10-25 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Div.)
In the same journal
Bulletin des Sciences Mathématiques
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 50 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf